×

zbMATH — the first resource for mathematics

On an asymptotic relation between an entire function, its derivative and their order. (English) Zbl 0105.27902

PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] M. K. Jain, ?On the derivatives of integral functions?, Ganita4, 143-146 (1953). · Zbl 0053.23802
[2] M. K. Jain, ?On the maximum real part of an integral function and its derivatives?, Ganita5, 203-214 (1954). · Zbl 0058.30402
[3] G. Pólya andG. Szegö, Aufgaben und Lehrsätze aus der Analysis (Berlin, 1925).
[4] C. T. Rajagopal, ?A note on power series?, Math. Studient,20, 99-106 (1952).
[5] S. M. Shah, ?A note on the derivatives of integral functions?, Bull. Amer. Math. Soc.53, 1156-1163 (1947). · Zbl 0032.20403
[6] R. P. Srivastav, ?On the derivatives of integral functions?, Math. Student25, 11-15 (1957).
[7] R. S. L. Srivastava, ?A note on derivatives of integral functions?, Ganita9, 15-20 (1958). · Zbl 0094.04704
[8] G. Valiron, Lectures on the general theory of integral functions (Chelsea reprint, New York, 1949).
[9] G. Valiron, Fonctions analytiques (Paris, 1954).
[10] T. Vijayaraghavan, ?On derivatives of integral functions?, J. London Math. Soc.10, 116-117 (1935). · Zbl 0011.26002
[11] J. M. Whittaker, ?The lower order of integral functions?, J. London Math. Soc.8, 20-27 (1933). · Zbl 0006.21202
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.